# SDR REXA2024103001226

- Difficulty date: September 16, 2023
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 28,277 hours, 18,903 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH690370833
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 927 FRAME IS CORRODED BETWEEN STGR 27 AND STGR 25L.        REPAIRED FS 927 FRAME IAW CRJ 900 SRM 53-00-06-201-001-A03.
